# SDR AALA202105129007

- Difficulty date: May 11, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 32,959 hours, 13,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING EMERGENCY EXIT LIGHTS CAME ON THEN EXTINGUISED AFTER APPROXIMATELY 30 SECONDS. NO SWITCHES CHANGED IN COCKPIT. REPLACED FAULTY BATTERY PACK M1672 PER AMM 33-51-06.
